On Generalized Subcommutative Regular Rings.

Ference A. Szász

Monatshefte für Mathematik (1973)

  • Volume: 77, page 67-71
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Szász, Ference A.. "On Generalized Subcommutative Regular Rings.." Monatshefte für Mathematik 77 (1973): 67-71. <http://eudml.org/doc/177632>.

author = {Szász, Ference A.},
journal = {Monatshefte für Mathematik},
pages = {67-71},
title = {On Generalized Subcommutative Regular Rings.},
url = {http://eudml.org/doc/177632},
volume = {77},
year = {1973},

AU - Szász, Ference A.
TI - On Generalized Subcommutative Regular Rings.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 67
EP - 71
UR - http://eudml.org/doc/177632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.